About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 3, Pages 587-594
http://dx.doi.org/10.1155/S0161171291000790

A problem of thermal shock with thermal relaxation

Department of Mathematics, University College of Science, Osmania University, Hyderabad 500 007, A.P., India

Received 12 May 1988

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The problem of a semi-infinite medium subjected to thermal shock on its plane boundary is solved using the generalized theory of thermoelasticity. The expressions for temperature, strain and stress are presented. The results are exhibited graphically and compared with previous results.